Advances in Differential Equations

Critical growth elliptic problem in $\mathbb R^2$ with singular discontinuous nonlinearities

R. Dhanya, S. Prashanth, K. Sreenadh, and Sweta Tiwari

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\varOmega$ be a bounded domain in $\mathbb R^{2}$ with smooth boundary, $a > 0, \lambda>0$ and $0 < \delta < 3$. We consider the following critical problem with singular and discontinuous nonlinearity: \begin{eqnarray*} \begin{array}{rl} -\Delta u & = \lambda ( {\chi_{\{u < a\}}}{u^{-{\delta}}} + h(u) e^{u^2})~~\text{in} ~~\Omega, \\ u & > 0 ~\text{ in }~ \Omega,\\ u & = 0 ~\text{ on }~ \partial \Omega, \end{array} \end{eqnarray*} where $\chi$ is the characteristic function and $h(u)$ is a smooth nonlinearity that is a "perturbation" of $e^{u^2}$ as $u \to \infty$ (for precise definitions, see hypotheses (H1)-(H5) in Section 1). With these assumptions we study the existence of multiple positive solutions to the above problem.

Article information

Source
Adv. Differential Equations Volume 19, Number 5/6 (2014), 409-440.

Dates
First available in Project Euclid: 3 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.ade/1396558057

Mathematical Reviews number (MathSciNet)
MR3189090

Subjects
Primary: 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian 35A01: Existence problems: global existence, local existence, non-existence 35J25: Boundary value problems for second-order elliptic equations 35J75: Singular elliptic equations

Citation

Dhanya, R.; Prashanth, S.; Sreenadh, K.; Tiwari, Sweta. Critical growth elliptic problem in $\mathbb R^2$ with singular discontinuous nonlinearities. Adv. Differential Equations 19 (2014), no. 5/6, 409--440. https://projecteuclid.org/euclid.ade/1396558057.


Export citation